Journal cover Journal topic
Annales Geophysicae An interactive open-access journal of the European Geosciences Union
Journal topic

Journal metrics

Journal metrics

  • IF value: 1.490 IF 1.490
  • IF 5-year value: 1.445 IF 5-year
    1.445
  • CiteScore value: 2.9 CiteScore
    2.9
  • SNIP value: 0.789 SNIP 0.789
  • IPP value: 1.48 IPP 1.48
  • SJR value: 0.74 SJR 0.74
  • Scimago H <br class='hide-on-tablet hide-on-mobile'>index value: 88 Scimago H
    index 88
  • h5-index value: 21 h5-index 21
Volume 15, issue 1
Ann. Geophys., 15, 97–100, 1997
https://doi.org/10.1007/s00585-997-0097-z
© European Geosciences Union 1997
Ann. Geophys., 15, 97–100, 1997
https://doi.org/10.1007/s00585-997-0097-z
© European Geosciences Union 1997

  31 Jan 1997

31 Jan 1997

Non-linear dynamo waves in an incompressible medium when the turbulence dissipative coefficients depend on temperature

A. D. Pataraya1 and T. A. Pataraya2 A. D. Pataraya and T. A. Pataraya
  • 1Abastumany Astrophysical Observatory, Kazbegi Str. 2, 380060, Tbilisi, Republic of Georgia
  • 2Tbilisi State University, Tbilisi, 380028, Republic of Georgia

Abstract. Non-linear α-ω; dynamo waves existing in an incompressible medium with the turbulence dissipative coefficients depending on temperature are studied in this paper. We investigate of α-ω solar non-linear dynamo waves when only the first harmonics of magnetic induction components are included. If we ignore the second harmonics in the non-linear equation, the turbulent magnetic diffusion coefficient increases together with the temperature, the coefficient of turbulent viscosity decreases, and for an interval of time the value of dynamo number is greater than 1. In these conditions a stationary solution of the non-linear equation for the dynamo wave's amplitude exists; meaning that the magnetic field is sufficiently excited. The amplitude of the dynamo waves oscillates and becomes stationary. Using these results we can explain the existence of Maunder's minimum.

Publications Copernicus
Download
Citation